Title Statements
- Full title :Neumann systems for the algebraic AKNS problem / Randolph J. Schilling.
Edition Statements
- Publication Date:©1992
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, Rhode Island
- Language:eng
- Publication Date:©1992
Notes
"May 1992, Volume 97, Number 467 (first of 3 numbers)."
The Physical Object
- Description:1 online resource (79 pages)
Edition Identifiers
- ISBN:9781470408930, 1470408937
- oclc:ocn891384070
- LC Classification:QA614.83
- Dewey Decimal:514/.74
Table of Contents
Table of Contents -- Introduction -- Chapter I. The Geometry of Neumann Systems -- Chapter II. A Neumann System for the AKNS Problem -- Chapter III. The Divisor Map -- Chapter IV. Hamiltonian Formalism -- Appendix: The Neumann System -- Bibliography
Read More ↓Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Neumann Systems for the Algebraic Akns Problem --…
DJVU · 607.0 KB · updated
Rate & Review